MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no reported death or serious injury and it was confirmed there was no misadministration/underdose.A retrospective mdr has been filed due to the potential for serious injury should the full dose not be able to be administered to the patient due to the malfunction or potential for contamination.Though two devices were described in the event description (batch: 1126418 and 1126411), only one was returned.Sirtex was unable to determine which batch number was returned as the hospital did not provide the batch number or the packaging.Sirtex observed the tubing was separated from the valve.A supplier review of the batch records was performed.The review of batch: 1126418 revealed no abnormalities in the manufacture of the product.The review of batch: 1126411 revealed a temporary deviation was performed to inspect raw materials for blockage, remove materials that did not meet specifications, and the deviation was closed prior to the batch manufacture.
 
Event or Problem Description
There was some accumulation of spheres in the hub of the c-line on the d-vial during administration.The physician was pulsing on the d-line to break up the line of spheres and the tubing of the c-line on the d-vial came off the hub.Spheres were sprayed on the inside of the delivery dome; no contamination was detected outside of the dome.The delivery set and d-vial were prepped according to the ifu and the administration was performed according to the ifu.There was no misadministration/under dose.Two different lot/batch numbers were provided as this was a split dose.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873550
Report Number3005579300-2025-00015
Device Sequence Number5803382
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)240425(17)250425(10)1126418
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-10200
Device Lot Number1126418 AND 1126411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown